Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 9, 2015, 3:19 PM CDT for Keokuk County, Iowa. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 3:19 PM CDT (20:19 UTC)
- Expired
- Apr 9, 2015, 3:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Keokuk County, IA
The radar
The Des Moines radar (KDMX), 133 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 3:25 PM CDT | HAIL 0.25 | Sigourney, IA | RELAYED BY THE EMERGENCY MANAGER |
| Apr 9, 3:40 PM CDT | HAIL 1 | 1 N Richland, IA | POWER LINES DOWN. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 12:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
703
WUUS53 KDVN 092019
SVRDVN
IAC107-092045-
/O.NEW.KDVN.SV.W.0007.150409T2019Z-150409T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
319 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KEOKUK COUNTY IN SOUTHEAST IOWA...
* UNTIL 345 PM CDT
* AT 317 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HAYESVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SIGOURNEY AROUND 325 PM CDT.
HARPER AROUND 335 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LANCASTER...SIGOURNEY IOWA
AIRPORT...OLLIE...TALLEYRAND AND KEOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4133 9242 4140 9195 4116 9194 4116 9241
4116 9242
TIME...MOT...LOC 2019Z 251DEG 38KT 4125 9227
HAIL...1.00IN
WIND...60MPH
$$
MM/DC1 follow-up statement
346
WWUS53 KDVN 092028
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
328 PM CDT THU APR 9 2015
IAC107-092045-
/O.CON.KDVN.SV.W.0007.000000T0000Z-150409T2045Z/
KEOKUK IA-
328 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
KEOKUK COUNTY UNTIL 345 PM CDT...
AT 326 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYESVILLE...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HARPER AROUND 340 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE TALLEYRAND AND KEOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE
QUAD CITIES.
&&
LAT...LON 4133 9242 4140 9195 4116 9194 4116 9241
4116 9242
TIME...MOT...LOC 2028Z 247DEG 33KT 4128 9217
HAIL...1.00IN
WIND...60MPH
$$
MM/DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 11:48 AM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Apr 9, 11:48 AM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1148 AM CDT THU APR 9 2015 .UPDATE... ISSUED AT 642 AM CDT THU APR 9 2015 MARGINAL CAPPING CONTINUES TO SUPPRESS CONVECTION OVER THE CENTRAL AND SOUTHERN PORTIONS OF THE CWA...WHILE ELEVATED CONVECTION CONTINUES TO REFIRE IN THE NORTH AND EAST. POPS HAVE BEEN ADJUSTED TO SLIGHT IN CENTRAL AND SOUTHERN AREAS THIS MORNING...AND BUMPED UP NORTH AND EAST. AFTERNOON POPS REMAIN LIKELY TO LOWER CATEGORICAL TO ACCOUNT FOR FRONTAL FORCING ARRIVING FROM THE WEST. ERVIN && .SYNOPSIS... ISSUED AT 300 AM CDT THU APR 9 2015 ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO FESTER OVER THE CWA ON AN SCATTERED TO ISOLATED COVERAGE AS OF 2 AM. THUS FAR...MID LEVEL CAPPING HAS LIMITED OUR CWA...EXCEPT OUR FAR EAST AND NORTHWESTERN FRINGES...FROM SEEING DEEP MOIST CONVECTION. HOWEVER...WITH MOISTURE TRANSPORTED AIMED DIRECTLY AT EASTERN IOWA...AND AN APPROACHING STRONG SHORT WAVE TROF...CONVECTION MAY YET BECOME WIDESPREAD...AND A RAMP UP TO 40 TO 60 POPS IS FORECAST AROUND SUNRISE THIS MORNING. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 300 AM CDT THU APR 9 2015 TODAYS FORECAST WILL HAVE HIGH IMPACT WEATHER...REGARDLESS OF WHETHER WE SEE SEVERE STORMS. THE STRONG SHORT WAVE TROF...AND LOW PASSAGE OVER THE CWA...OR JUST TO THE NORTHWEST...WILL RACE A WARM FRONT NORTHWARD TODAY...INCREASING WINDS TO 15 TO 25 MPH SUSTAINED OUT OF THE SOUTH. WITH ONGOING MORNING CONVECTION...NO FIRE WEATHER HIGHLIGHTS ARE ANTICIPATED. DEWPOINTS WILL RISE TODAY...TO THE LOWER TO MID 60S...WHICH IS POSITIONED JUST SOUTH OF THE SOUTHERN COUNTIES ALREADY. THUS...A SPRINGLIKE...STORMY...MOIST DAY IS FULLY EXPECTED. HIGHS WILL REACH THE UPPER 50S NORTHWEST TO LOWER 70S CENTRAL AND EAST...AS THE WARM SECTOR ARRIVES FOR THE AFTERNOON. A RETURN TO WINDY...AND SHARPLY COLDER WEATHER WILL OCCUR OVERNIGHT...WITH WIND CHILLS IN THE 20S AS LOWS RETURN TO THE LOWER 30S NORTHWEST TO LOWER 40S SOUTHEAST. LOOKING AT SEVERE WEATHER...CONVECTIVE TRENDS REMAIN ABSENT OF CONFIDENCE. MODELS HAVE NOT HANDLED OUR SPECIFIC CWA CAPPING THUS FAR...AND WHILE VIRTUALLY ALL OVER AREAS OF THE MIDWEST HAVE SEEN MULTIPLE ROUNDS OF SIGNIFICANT RAINS...WE HAVE NOT...AND MAY NOT. I BELIEVE THERE WILL BE PLENTY OF STORM COVERAGE IN OUR SOUTHEAST CWA TODAY...AND THAT MAY INHIBIT OUR SEVERE WEATHER POTENTIAL. WE MAY REMAIN MARGINALLY CAPPED...UNTIL THE FRONT ARRIVES...WITH LESS THAN IDEAL CONVERGENCE ALONG IT. SO...WE REMAIN POORLY CONFIDENT ON CONVECTIVE INITIATION...BUT ANY VIGOROUS STORM THAT DOES FOR WILL INTERACT WITH AMPLE DEEP LAYER SHEAR...VERY STEEP LAPSE RATES...AND SUFFICIENT CAPE...TO BE SEVERE. INDIVIDUAL STORMS TODAY CARRY A LARGE HAIL THREAT EASILY...AND ISOLATED PM STORMS...ESPECIALLY IN ILLINOIS WILL CARRY A WIND AND TORNADO THREAT. STORMS WILL MOVE FAST...AND THAT ALONE IS A HAZARD TODAY. I WILL HIGHLIGHT THESE THREATS...BUT ALSO THE LOW CONFIDENCE OF THE OCCURRENCE OF THE EVENT IN GENERAL. IT IS A TOUGH MIXED MESSAGE TO COMMUNICATE...LOWERED POTENTIAL OF OCCURRENCE...BUT MODERATE POTENTIAL THAT ISOLATED STORMS COULD PRODUCE HAIL AROUND GOLF BALL SIZE...AND A POSSIBLE TORNADO EAST. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 300 AM CDT THU APR 9 2015 A SOMEWHAT ACTIVE REGIME WILL STILL BE IN PLACE THROUGH MUCH OF THE MID AND LONG TERM PERIOD. FAST NORTHERN STREAM FLOW WILL DELIVER A SHORT WAVE TO THE REGION LATE IN THE WEEKEND. THEN MODELS SUGGEST A DIGGING TROF OVER THE WESTERN U.S. WILL SET UP SOUTHWESTERLY UPPER FLOW OVER THE REGION BY THE MIDDLE OF NEXT WEEK. FOR THE FRIDAY INTO SATURDAY COOL TEMPERATURES...ESPECIALLY SATURDAYS MINS...WILL BE THE MAIN FEATURE. HIGH PRESSURE BUILDING IN FRIDAY NIGHT WILL SET UP GOOD RADIATIONAL COOLING CONDITIONS...ALLOWING MINS TO BOTTOM OUT IN THE LOW TO MID 30S SATURDAY MORNING. SOUTHERLY LOW LEVEL FLOW WILL BE INCREASING SATURDAY AND SATURDAY NIGHT WITH THE DEPARTING SURFACE HIGH AND THE APPROACH OF THE NORTHERN STREAM S/W. THIS WAVE AND ITS ATTENDANT COLD FRONT IS PROGGED TO MOVE THROUGH THE CWFA SUNDAY AFTERNOON/EVENING. HAVE KEPT POPS IN THE CHANCE CATEGORY FOR THESE FEATURES SINCE THE BETTER MID LEVEL FORCING IS PROGGED TO STAY TO OUR NORTH. ALSO MODELS SUGGEST THAT THE BETTER LOW LEVEL MOISTURE WILL NOT MAKE IT THIS FAR NORTH UNTIL THE SURFACE FRONT IS MOVING OUT OF OUR AREA SUNDAY EVENING. CURRENT PROGS SUGGEST LIMITED INSTABILITY SO THE SEVERE THREAT AT THIS TIME LOOKS MINIMAL. MONDAY AND MONDAY NIGHT HAVE LOWERED/REMOVED POPS ESPECIALLY ACROSS THE NORTH. ALL OF THE OPERATIONAL MODELS KEEPS US IN NORTHWEST MID/UPPER FLOW DURING THIS TIME. A SOUTHERN STREAM S/W AND ITS ASSOCIATED PRECIP REMAINS WELL TO THE SOUTHWEST THROUGH TUESDAY MORNING. TUESDAY THROUGH THURSDAY THE UPPER FLOW TURNS TO THE SOUTHWEST AHEAD OF A DIGGING WESTERN U.S. TROF...SUGGESTING BETTER LOW LEVEL MOISTURE SPREAD OVER THE AREA. THE SOUTHWEST FLOW WILL ALSO LIFT THE WEAK S/W OUT OF THE PLAINS INTO THE UPPER MID WEST PROVIDING SOME FORCING FOR THE MIDDLE OF THE WEEK. THIS SUPPORTS THE CONTINUATION OF CHANCE POPS TUESDAY AND WEDNESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1147 AM CDT THU APR 9 2015 VERY DIFFICULT AVIATION FORECAST FOR THE NEXT 6 TO 8 HOURS ACROSS THE AREA. IT APPEARS THAT THE AREA WILL SEE THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. THE TIMING OF THESE STORMS IS DIFFICULT AND AS SUCH GONE WITH TEMPOS OF THE APPROXIMATE TIME WITH THE THUNDERSTORMS. WINDS WILL BE VRB CLOSE TO 50 KT GUSTS WHEN THEY COME IN. PLAN ON CHANGING TEMPOS WITH MORE INFORMATION WHEN THE THREAT BECOMES CLEARER. ONCE THESE SHOWERS AND STORMS LEAVE...THE WIND CHANGES AND WE SEE MOSTLY VFR CONDITIONS THROUGH THE REST OF THE PERIOD. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...ERVIN SYNOPSIS...ERVIN SHORT TERM...ERVIN LONG TERM...DLF AVIATION...GIBBS
Hazardous weather outlook, Apr 9, 12:10 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1210 PM CDT THU APR 9 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-101715- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1210 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TODAY THROUGH VERY EARLY THIS EVENING...AS A STRONG STORM SYSTEM MOVES THROUGH IOWA. STRONG SOUTH WINDS WILL USHER IN WARM AIR TODAY...WHICH COULD FUEL A FEW SUPERCELL THUNDERSTORMS THIS AFTERNOON. ANY THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING SMALL HAIL...WHILE ANY OF THE POSSIBLE AFTERNOON SUPERCELL THUNDERSTORMS WILL HAVE THE POTENTIAL FOR VERY LARGE HAIL...GUSTY WINDS OVER 50 MPH...AND A FEW TORNADOES POSSIBLE. THE POTENTIAL EXISTS FOR A STRONG TORNADO THIS AFTERNOON. THE THREAT FOR STORMS WILL END BY EARLY EVENING...WITH THE WINDY WEATHER CONTINUING FROM THE WEST TONIGHT. WINDS GUSTS OVER 35 MPH WILL BE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY...AND AGAIN TOWARD MID WEEK. AT THIS TIME...THE THREAT FOR SEVERE STORMS APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED EARLY THIS AFTERNOON THROUGH 8 PM TONIGHT.
In the hours before
Special weather statement, Apr 9, 1:08 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
108 PM CDT THU APR 9 2015
ILZ017-091900-
BUREAU-
108 PM CDT THU APR 9 2015
...STRONG THUNDERSTORM MOVING THROUGH BUREAU COUNTY...
AT 104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHEFFIELD...OR 13 MILES WEST OF PRINCETON...
MOVING NORTHEAST AT 40 MPH.
* THE THUNDERSTORM WILL BE NEAR...
7 MILES NORTHWEST OF PRINCETON AROUND 120 PM CDT...
7 MILES SOUTHEAST OF WALNUT AROUND 125 PM CDT...
LA MOILLE AROUND 140 PM CDT...
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 35 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN...ARE EXPECTED
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4127 8972 4135 8984 4159 8962 4159 8920
4158 8916 4146 8917
TIME...MOT...LOC 1807Z 232DEG 35KT 4137 8969
GIBBSSpecial weather statement, Apr 9, 2:57 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
257 PM CDT THU APR 9 2015
ILZ009-092015-
WHITESIDE-
257 PM CDT THU APR 9 2015
...STRONG THUNDERSTORM WITH PENNY SIZED HAIL...
AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WHITESIDE COUNTY...OR 8 MILES SOUTH OF ROCK
FALLS...MOVING NORTHEAST AT 25 MPH.
PENNY SIZE HAIL...WINDS UP TO 60 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY RAIN...ARE EXPECTED WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL ILLINOIS.
LAT...LON 4161 8968 4170 8971 4175 8963 4174 8963
4163 8963
TIME...MOT...LOC 1957Z 238DEG 23KT 4167 8963
GIBBSSpecial weather statement, Apr 9, 3:11 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
311 PM CDT THU APR 9 2015
IAZ076-092045-
KEOKUK-
311 PM CDT THU APR 9 2015
...STRONG THUNDERSTORM MOVING INTO KEOKUK COUNTY...
AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF HEDRICK...OR 14 MILES NORTH
OF OTTUMWA...MOVING NORTHEAST AT 35 MPH.
* THE THUNDERSTORM WILL BE NEAR...
8 MILES NORTHWEST OF MARTINSBURG AROUND 315 PM CDT...
DELTA AROUND 320 PM CDT...
HAYESVILLE AND 7 MILES SOUTHEAST OF WHAT CHEER AROUND 325 PM CDT...
SIGOURNEY AROUND 330 PM CDT...
HARPER AROUND 345 PM CDT...
PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...ARE EXPECTED WITH THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEASTERN IOWA AND
NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4138 9242 4145 9232 4138 9197 4121 9200
4116 9224 4116 9241 4116 9242
TIME...MOT...LOC 2010Z 234DEG 31KT 4124 9241
MM/DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:46 PM CDT | Special Weather Statement | DVN | Lee | 44 min |
| Apr 9, 12:00 AM CDT | Special Weather Statement | DVN | Buchanan | 30 min |
| Apr 9, 3:11 PM CDT | Special Weather Statement | DVN | Keokuk | 34 min |
| Apr 9, 3:39 PM CDT | Tornado Warning | DVN | Keokuk, Washington | 36 min |
| Apr 9, 3:57 PM CDT | Special Weather Statement | DVN | Van Buren | 48 min |
| Apr 9, 4:06 PM CDT | Special Weather Statement | DVN | Dubuque | 9 min |
| Apr 9, 4:14 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Louisa, Muscatine, Washington | 46 min |
| Apr 9, 4:19 PM CDT | Special Weather Statement | DVN | Linn | 41 min |
| Apr 9, 4:27 PM CDT | Special Weather Statement | DVN | Henry, Lee | 48 min |
| Apr 9, 4:32 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee | 43 min |
| Apr 9, 4:35 PM CDT | Flash Flood Warning | DVN | Linn | 6 hr |
| Apr 9, 5:00 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Muscatine, Scott | 45 min |
| Apr 9, 5:06 PM CDT | Tornado Warning | DVN | Scott | 24 min |
| Apr 9, 5:24 PM CDT | Tornado Warning | DVN | Clinton, Scott | 36 min |
| Apr 9, 5:41 PM CDT | Special Weather Statement | DVN | Dubuque | 64 min |
| Apr 9, 5:45 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 30 min |
| Apr 9, 5:49 PM CDT | Tornado Warning | DVN | Clinton | 26 min |
| Apr 9, 6:39 PM CDT | Special Weather Statement | DVN | Des Moines, Henry, Iowa, Jefferson, Johnson, Keokuk and 6 more | 2 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.